# SDR 04FDEA03483

- Difficulty date: December 25, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 67,897 hours, 26,877 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LAND, LOWERED LANDING GEAR AND DID NOT GET DOWN AND LOCKED ON ANY GEAR JUST 3 RED INDICATIONS.  GRABBED GEAR HANDLE AND CHECKED FOR LOCKED DOWN HANDLE, THEN JIGGLE HANDLE, NO HELP.  CYCLED LANDING GEAR AND AGAIN GOT 3 RED INDICATIONS.  HYDRAULICS WERE GOOD, CHECKED HANDLE FOR SECURITY AND STILL NO GREEN LIGHTS (EITHER SD OR LIGHTS).  HIT THE HANDLE HARD WITH FIST AND INSTANTLY GOT 3 GREEN INDICATION.  REMOVED AND REPLACED S1-431 LANDING GEAR HANDLE SWITCH, OPS CHECKS OK PER MM 32-31-02-2 AND SUPP 32-60-00-0 PAR 11.
